# SDR N6WA2019011901

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,870 hours, 23,958 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING CAUTION MSG IN FLIGHT. RESET C/B NOSE STEARING 1 AND 2 EXERSSISE OPS CHECK OF THE NWS SYSTEM IAW AMM 32-51-00. OPS CHECK GOOD.
